Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3029 Publikationen

2014 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2700385
W. Schaermann, M. Borzykh, A. Trächtler, D. Tabakajew, U. Damerow, W. Homberg, M. Hesse, and T. Jungeblut, in Automation 2014 Smart X - powered by automation. Teil 2 (Ed.: P. Adolphs), Vdi-Verlag, Düsseldorf, 2014, p. 1103-1116.
PUB | Dateien verfügbar
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936555
B. Wischer, “Was heißt eigentlich Fördern? Zu den Konturen, Facetten und Problemen des Begriffs”, Fördern, 2014, 32, 6-9.
PUB
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936571
M. Trautmann, and B. Wischer, “Denkanstoß: Schulische Förderziele”, Fördern, 2014, 32, 10-11.
PUB
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2936591
M. Schratz, H. A. Pant, and B. Wischer, in Was für Schulen! Leistung sichtbar machen - Beispiele guter Praxis (Eds.: M. Schratz, H.A. Pant, B. Wischer), Klett / Kallmeyer, Seelze, 2014, p. 8-14.
PUB
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685876
V. Barbu, M. Röckner, and D. Zhang, “Stochastic Nonlinear Schrödinger Equations with Linear Multiplicative Noise: Rescaling Approach”, Journal of Nonlinear Science, 2014, 24, 383-409.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2655346
T. Sutter, in Perspektiven der Medienbildung (Eds.: W. Marotzki, N. Meder), Springer Vs, Wiesbaden, 2014, p. 71-90.
PUB | PDF | DOI
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
A. V. Kolesnikov, and M. Röckner, “On continuity equations in infinite dimensions with non-Gaussian reference measure”, Journal of Functional Analysis, 2014, 266, 4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677412
S. Albeverio, M. Röckner, and M. W. Yoshida, “A homeomorphism relating path spaces of stochastic processes with values in R-Z respectively (S-1)(Z)”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 2014, 17, : 1450002.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2699769
V. I. Bogachev, M. Röckner, and S. V. Shaposhnikov, “On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution”, Doklady Mathematics, 2014, 90, 424-428.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660829
V. I. Bogachev, M. Röckner, and S. V. Shaposhnikov, “On parabolic inequalities for generators of diffusions with jumps”, Probability Theory and Related Fields, 2014, 158, 465-476.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2014

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung